# SDR ASAA2020041332633

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,750 hours, 15,436 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1599
- Condition: Faulted
- Location: Ac Bay
- Part time: 88,741 hours, 42,130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT EXTINGUISHES WITH MC RESET. GROUNDED - YES. BITE CHECK OF ZONE TEMP CONTROL #2 (M1443) FAULTED FLIGHT DECK TRIM VALVE. REPLACED TRIM VALVE(V143). BITE TEST PASSES NO LEAKS NOTED. REF B737-800 FIM 21-62 TASK 832 AND B737-800 AMM 21-61-21/401.
